# SDR SWAA2014120134532

- Difficulty date: October 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 28,678 hours, 12,720 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 COCKPIT WINDOW FRAME CRACKED AT SECOND FASTENER LOCATION FROM BOTTOM OF EF POST.  REPAIRED FRAME IAW ACO.
